Last summer, after one baby girl died, and more than 250 other children were hospitalized with convulsions and high fevers following their seasonal flu vaccine injections, Australian health banned the shot for all children under the age of five.
A short time later, Finland also suspended the H1N1 vaccines due to six reports of narcolepsy in children and teens immediately following vaccination. According to the Helsinki Times, “Medical reports suggest that over 750 of those who have been vaccinated have experienced harmful side effects.”
In Sweden, an investigation was launched after cases of post vaccination narcolepsy appeared in children there as well. “The vaccines appear to be causing a pattern of neurological disorders affecting children and teens across the planet,” a report in India’s Bharat Chronicle.
A public outcry was raised after it was revealed that Australian officials apparently were aware of the problem for several weeks yet withheld the information and continued to encourage parents with infants, children, and teens to be vaccinated with H1N1.
In the U.S., the advisory committee on immunization practices announced that “Afluria, the version of Fluvax, should not be used in children aged 6 months through 8 years.” Although health officials around the world were trying to calm parents by suggesting the reactions were relatively rare and not the effect of the vaccine itself, parents weren’t reassured.
“My six children all got he flu shot on Tuesday and within hours they were violently ill. Fevers above 39c, vomiting. We are now day 3, they all have severe headaches, fevers, aches, and pains and the runs. This is terrible, people have known about this for weeks. This is being played down by the health department. I would like to know if there will be any long term health issues for my family. I am sure that there are now more than 22 children ill. Well I have six of them. I want answers,” stated one women in the WAToday comments section accompanying the article.